# SDR SWAA2022050301440

- Difficulty date: April 30, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737
- Aircraft serial: 42545
- Aircraft time: 13,644 hours, 6,539 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT DOES NOT TEST / [01] REMOVED & REPLACED FWD RT FA FLASH LIGHT BATTERY PER AMM 25-64-00. OPS CHECK GOOD. SP#1B REMOVED. CLOSING LOG 2198682.
